Weil's formulae and multiplicity

Tom 55 / 1991

Maria Frontczak, Andrzej Miodek Annales Polonici Mathematici 55 (1991), 103-108 DOI: 10.4064/ap-55-1-103-108

Streszczenie

The integral representation for the multiplicity of an isolated zero of a holomorphic mapping $f : (ℂ^n,0) → (ℂ^n,0)$ by means of Weil's formulae is obtained.

Autorzy

  • Maria Frontczak
  • Andrzej Miodek

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek